Skip to Main content
Number of documents

43

$\ $


Journal articles34 documents

  • Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille. Convergence and stochastic homogenization of a class of two components nonlinear reaction-diffusion systems. Asymptotic Analysis, IOS Press, 2021, 121, pp.259-305. ⟨10.3233/ASY-201603⟩. ⟨hal-02296179⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. On subadditive theorems for group actions and homogenization. Bulletin des Sciences Mathématiques, Elsevier, 2020, 158, pp.102821. ⟨10.1016/j.bulsci.2019.102821⟩. ⟨hal-02512875⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille. Continuity theorem for non-local functionals indexed by Young measures and stochastic homogenization. Journal de Mathématiques Pures et Appliquées, Elsevier, 2020, 136, pp.158-202. ⟨hal-01928268⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille. Convergence of a class of nonlinear time delays reaction-diffusion equations. Nonlinear Differential Equations and Applications, Springer Verlag, 2020, 27 (2), Paper No. 20, 48 pp. ⟨10.1007/s00030-020-0626-y⟩. ⟨hal-02296178⟩
  • Omar Anza Hafsa, Jean Philippe Mandallena. Lower semicontinuity of integrals of the calculus of variations in Cheeger-Sobolev spaces. Calc. Var. Partial Differential Equations, 2020, 59 (2). ⟨hal-02295885⟩
  • Omar Anza Hafsa, Jean Philippe Mandallena, Gérard Michaille. Stability of a class of nonlinear reaction-diffusion equations and stochastic homogenization. Asymptotic Analysis, IOS Press, 2019, 115 (3-4), pp.169-221. ⟨10.3233/ASY-191531⟩. ⟨hal-01928187⟩
  • Jean-Philippe Mandallena. A necessary and sufficient condition for $C^1$-regularity of solutions of one-dimensional variational obstacle problems. Rendiconti del Seminario Matematico della Università di Padova, University of Padua / European Mathematical Society, 2019, 142, pp.103-134. ⟨10.4171/RSMUP/33⟩. ⟨hal-02387480⟩
  • Jean-Philippe Mandallena. On the regularity of solutions of one-dimensional variational obstacle problems. Advances in Calculus of Variation, Walter de Gruyter GmbH, 2018, 11 (2), pp.203 - 222. ⟨10.1515/acv-2016-0030⟩. ⟨hal-01783514⟩
  • Jean-Philippe Mandallena, Mikhail Sychev. New relaxation theorems with applications to strong materials. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2018, 148 (5), pp.1029-1047. ⟨hal-02010017⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Relaxation of nonconvex unbounded integrals with general growth conditions in Cheeger–Sobolev spaces. Bulletin des Sciences Mathématiques, Elsevier, 2018, 142, pp.49-93. ⟨10.1016/j.bulsci.2017.09.002⟩. ⟨hal-01662240⟩
  • Omar Anza Hafsa, Nicolas Clozeau, Jean-Philippe Mandallena. Homogenization of nonconvex unbounded singular integrals. Annales mathématiques Blaise Pascal, cedram, 2017, 24 (2), pp.135-193. ⟨10.5802/ambp.367⟩. ⟨hal-01644535⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Γ-convergence of nonconvex integrals in Cheeger-Sobolev spaces and homogenization. Advances in Calculus of Variation, Walter de Gruyter GmbH, 2017, 10 (4), pp.381-405. ⟨10.1515/acv-2015-0053⟩. ⟨hal-01598975⟩
  • Jean-Philippe Mandallena, Mikhail Sychev. New classes of integral functionals for which the integral representation of lower semicontinuous envelopes is valid. Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2016, 94 (1), pp.430-433. ⟨hal-01400352⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Γ-Limits of Functionals Determined by their Infima. Journal of Convex Analysis, Heldermann, 2016, 23 (1), pp.103-137. ⟨hal-01400390⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena, Hamdi Zorgati. Homogenization of unbounded integrals with quasiconvex growth. Annali di Matematica Pura ed Applicata, Springer Verlag, 2015, 194 (6), pp.1619-1648. ⟨10.1007/s10231-014-0437-z⟩. ⟨hal-01302578⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Radial representation of lower semicontinuous envelope. Bollettino dell'Unione Matematica Italiana, Springer Verlag, 2014, 7 (1), pp.1-18. ⟨10.1007/s40574-014-0001-1⟩. ⟨hal-00958312⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. On the relaxation of variational integrals in metric Sobolev spaces. Advances in Calculus of Variation, Walter de Gruyter GmbH, 2014, 8 (1), pp.69-91. ⟨10.1515/acv-2013-0207⟩. ⟨hal-00959117⟩
  • Jean-Philippe Mandallena. Localization principle and relaxation. Advances in Calculus of Variation, Walter de Gruyter GmbH, 2013, 6 (2), pp.217-246. ⟨hal-01400348⟩
  • Jean-Philippe Mandallena. Lower semicontinuity via W^{1,q}-quasiconvexity. Bulletin des Sciences Mathématiques, Elsevier, 2013, Bulletin des Sciences Mathématiques, 137 (5), pp.602-616. ⟨hal-01399651⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Homogenization of unbounded singular integrals in W1,∞. Ricerche di matematica, Springer Verlag, 2012, 61 (2), pp.185-217. ⟨10.1007/s11587-011-0124-y⟩. ⟨hal-00798877⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Relaxation and 3d-2d Passage Theorems in Hyperelasticity. Journal of Convex Analysis, Heldermann, 2012, 19 (3), pp.759-794. ⟨hal-00797479⟩
  • Omar Anza Hafsa, Mohammed Lamine Leghmizi, Jean-Philippe Mandallena. On a homogenization technique for singular integrals. Asymptotic Analysis, IOS Press, 2011, 74 (3-4), pp.123-134. ⟨10.3233/ASY-2011-1042⟩. ⟨hal-00797473⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Homogenization of nonconvex integrals with convex growth. Journal de Mathématiques Pures et Appliquées, Elsevier, 2011, 96 (2), pp.167-189. ⟨10.1016/j.matpur.2011.03.003⟩. ⟨hal-00797715⟩
  • Omar Anza Hafsa, J.P. Mandallena. The nonlinear membrane energy : variational derivation under the constraint $\det \nabla u > 0$. Bulletin des Sciences Mathématiques, Elsevier, 2008, 132, pp.272-291. ⟨10.1016/j.bulsci.2007.05.004⟩. ⟨hal-00584064⟩
  • Omar Anza Hafsa, J.P. Mandallena. Relaxation theorems in nonlinear elasticity. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2008, 25, pp.135-148. ⟨10.1016/j.anihpc.2006.11.005⟩. ⟨hal-00584068⟩
  • Omar Anza Hafsa, J.P. Mandallena. Relaxation of variational problems in two dimensional nonlinear elasticity. Annali di Matematica Pura ed Applicata, Springer Verlag, 2007, 186, pp.187-198. ⟨10.1007/s10231-005-0177-1⟩. ⟨hal-00584066⟩
  • Omar Anza Hafsa, J.P. Mandallena, Gérard Michaille. Homogenization of periodic nonconvex integral functionnals in terms of young measures. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2006, 12, pp.35-51. ⟨10.1051/cocv:2005031⟩. ⟨hal-00584062⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. The nonlinear membrane energy: variational derivation under the constraint "det[backward difference]u>0". Journal de Mathématiques Pures et Appliquées, Elsevier, 2006, 86 (2), pp.100-115. ⟨10.1016/j.matpur.2006.01.004⟩. ⟨hal-00584067⟩
  • Jean-Philippe Mandallena. Quasiconvexification of geometric integrals. Annali di Matematica Pura ed Applicata, Springer Verlag, 2005, 184 (4), pp.473 - 493. ⟨10.1007/s10231-004-0123-7⟩. ⟨hal-01644843⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Relaxation of second order geometric integrals and non-local effects. Journal of Nonlinear and Convex Analysis, Yokohama, 2004, 5 (3), pp.295-306. ⟨hal-01646612⟩
  • Felipe Alvarez, Jean-Philippe Mandallena. Multi-parameter homogenization by localization and blow-up. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2004, 134 (05), pp.801-814. ⟨10.1017/S0308210500003498⟩. ⟨hal-01645099⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Interchange of infimum and integral. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2003, 18 (4), pp.433 - 449. ⟨10.1007/s00526-003-0211-3⟩. ⟨hal-01646541⟩
  • Felipe Alvarez, Jean-Philippe Mandallena. Homogenization of multiparameter integrals. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2002, 50 (6), pp.839 - 870. ⟨10.1016/S0362-546X(01)00788-X⟩. ⟨hal-01645095⟩
  • Jean-Philippe Mandallena. On the relaxation of nonconvex superficial integral functionals. Journal de Mathématiques Pures et Appliquées, Elsevier, 2000, 79 (10), pp.1011 - 1028. ⟨10.1016/S0021-7824(00)01184-3⟩. ⟨hal-01644831⟩

Preprints, Working Papers, ...8 documents

  • Omar Anza Hafsa, Jean-Philippe Mandallena. Γ-convergence of nonconvex unbounded integrals in Cheeger-Sobolev spaces. 2020. ⟨hal-02295632v2⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Stochastic homogenization of nonconvex integrals in the space of functions of bounded deformation. 2019. ⟨hal-02411552⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena, Gérard Michaille. Convergence and stochastic homogenization of nonlinear integrodifferential reaction-diffusion equations via Mosco × Γ-convergence. 2019. ⟨hal-02357210⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Subadditive theorems in metric measure spaces and homogenization in Cheeger-Sobolev spaces. 2019. ⟨hal-02004618⟩
  • Omar Anza Hafsa, Jean Philippe Mandallena, Hamdi Zorgati. $\Gamma$-convergence of nonconvex integrals defined on Sobolev functions and vector measures. 2019. ⟨hal-02296036⟩
  • Omar Anza Hafsa, Jean Philippe Mandallena. On the relaxation of unbounded multiple integrals. 2012. ⟨hal-00958314⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Relaxation and 3d-2d passage with determinant type constraints: an outline. 2009. ⟨hal-00801088⟩
  • Omar Anza Hafsa, Jean-Philippe Mandallena. Relaxation et passage 3D-2D avec contraintes de type déterminant. 2009. ⟨hal-00801654⟩

Habilitation à diriger des recherches1 document

  • Jean-Philippe Mandallena. Sur la relaxation avec contraintes de type déterminant en calcul des variations. Mathématiques [math]. Université de Nîmes, 2009. ⟨tel-00551799⟩